# SDR ASOA201102220

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 22,940 hours, 20,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED NR 3 EXTERIOR EMERGENCY LIGHTS. OPS CHECKED GOOD IAW AMM 33-51-00.
